×

zbMATH — the first resource for mathematics

Propagation and reflection of regularity for semilinear hyperbolic (2\(\times 2)\) systems in one space dimension. (English) Zbl 0624.35053
The purpose of this paper is to study propagation and reflection of regularity for initial-boundary problems for semilinear strictly hyperbolic (2\(\times 2)\) systems in two variables when the initial data are piecewise smooth and the degree of smoothness varies from point to point.
Reviewer: L.G.Vulkov
MSC:
35L60 First-order nonlinear hyperbolic equations
35L50 Initial-boundary value problems for first-order hyperbolic systems
35D10 Regularity of generalized solutions of PDE (MSC2000)
35B40 Asymptotic behavior of solutions to PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Beals, M., Propagation of smoothness for nonlinear second order strictly hyperbolic differential equations, (1984), preprint
[2] Marcus, M.; Mizel, V.J., Absolute continuity on tracks and mappings of Sobolev spaces, Archs ration. mech. analysis, 45, 294-320, (1972) · Zbl 0236.46033
[3] Oberguggenberger, M., Propagation of singularities for semilinear hyperbolic initial-boundary value problems in one space dimension, J. diff. eqns, 61, 1-39, (1986) · Zbl 0577.35075
[4] Rauch, J.; Reed, M., Propagation of singularities for semilinear hyperbolic equations in one space variable, Annln math., 111, 531-552, (1980) · Zbl 0432.35055
[5] Rauch, J.; Reed, M., Jump discontinuities of semilinear, strictly hyperbolic systems in two variables: creation and propagation, Communs math. phys., 81, 203-227, (1981) · Zbl 0468.35064
[6] Rauch, J.; Reed, M., Nonlinear microlocal analysis of semilinear hyperbolic systems in one space dimension, Duke math. J., 49, 397-475, (1982) · Zbl 0503.35055
[7] Rauch, J.; Reed, M., Striated solutions of semilinear, two speed wave equations, Indiana univ. math. J., 34, 337-353, (1985) · Zbl 0559.35053
[8] Reed, M.; Berning, J., Reflection of singularities of one-dimensional semilinear wave equations at boundaries, J. math. analysis applic., 72, 635-653, (1979) · Zbl 0435.35055
[9] Tartar, L., Interpolation non linéaire et régularité, J. funct. analysis, 9, 469-489, (1972) · Zbl 0241.46035
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.